# SDR C2XA01IA260

- Difficulty date: June 4, 2001
- Submitted: June 6, 2001
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Condition: Faulty
- Location: Galley
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IAH - FLIGHT 4028, THE CREW REPORTED A SMOKE ODOR COMING FROM THE GALLEY AREA IN FLIGHT.  THE POWER FOR THE GALLEY WAS SHUT OFF AND THE CIRCUIT BREAKERS FOR THE GALLEY WERE PULLED, WITH DISSIPATION OF THE ODOR FOLLOWING.  THE AIRCRAFT CONTINUED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED COFFEEMAKER, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
